Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Non-Gaussian signatures in the five-year WMAP data as identified with isotropic scaling indices
Authors: Rossmanith, G.; Räth, C.; Banday, A. J.; Morfill, G.
Date of Publication (YYYY-MM-DD): 2009-11-11
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 399
Issue / Number: 4
Start Page: 1921
End Page: 1933
Document Type: Article
ID: 439992.0
 
Full text / Content available
Non-Gaussian signatures in the five-year WMAP data as identified with isotropic scaling indices
Authors: Rossmanith, G.; Räth, C.; Banday, A. J.; Morfill, G.
Date of Publication (YYYY-MM-DD): 2009-11-11
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 399
Issue / Number: 4
Start Page: 1921
End Page: 1933
Document Type: Article
ID: 439993.0
 
Full text / Content available
Model-independent test for scale-dependent non-Gaussianities in the cosmic microwave background
Authors: Räth, C.; Morfill, G. E.; Rossmanith, G.; Banday, A. J.; Górski, K. M.
Date of Publication (YYYY-MM-DD): 2009-04-03
Title of Journal: Physical Review Letters
Volume: 102
Issue / Number: 13
Sequence Number of Article: 131301
Document Type: Article
ID: 430813.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.